On the spline transform of step-wise functions

  • Jean-Paul Calvi

    Université Toulouse III, France
  • Livio Tilatti

    Office National des Forêts, Foix, France
On the spline transform of step-wise functions cover
Download PDF

A subscription is required to access this article.

Abstract

We establish some properties of the classical area-preserving spline transform of step-wise functions and propose a regularization algorithm for the positive step-wise functions whose spline transform fails to be non negative.

Cite this article

Jean-Paul Calvi, Livio Tilatti, On the spline transform of step-wise functions. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 29 (2018), no. 1, pp. 173–193

DOI 10.4171/RLM/799